# SDR SWAA2021081370126

- Difficulty date: May 7, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT# A45-027; AFT CARGO PIT; RH INTERCOSTAL UNDER Z-ANGLE HAS CORROSION; WL:156; RBL:22; STA: 747-767. ; / [01] REMOVED CORROSION ON R/H INTERCOSTAL AT STATION 747-767 ORIGINAL THICKNESS .032 REMOVED .007 REMAINING .025 INTERCOSTAL WAS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 VERIFIED BY TOOL 36649 DUE 8-4-21; [02] VERIFIED ITEM 1; [03] VERIFIED PART; INTERCOSTAL; P/N 146A7505-8 IAW BOEING DWG 146A7502 REV- ATAG WN4904; [04] VERIFIED STEP 3 COMPLETE; [05] REMOVED INTERCOSTAL AT STA 747-767 IAW SRM 51-40-02-0G-0; [06] VERIFIED STEP 5 IS COMPLETE; [07] VERIFIED ITEMS 3;4;5 AND 6; [08] LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND BOEING DWG 146A7500 REV A; [09] VERIFIED STEP 8 IS COMPLETE; [10] VERIFIED DRILL & LOCATE PER DWG 146A7500 REV A; [11] OK TO INSTALL INTERCOSTAL; [12] INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV A; [13] VERIFIED STEP 12 IS COMPLETE; [14] INSPECTION CW STEPS12-13; [15] REMOVED AND REPLACE ATTACH ANGLE TO R/H INTERCOSTAL AT STATION 767 IAW BOEING DWG 146A8123 AND B737 SRM 51-40-02; [16] EIE STEP 15 WAS NOT ATTACH ANGLE TO INTERCOSTAL; [17] VERIFIED STEPS 15 AND 16 ARE COMPLETE; [18] OK; [19] SUMMARY AND AUDIT OK
